# SDR DALA2025080105792

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 95,610 hours, 44,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH CLIMB AND DESCENT THROUGH APPROX. 10,000 FT FAINT URINE ODOR IN COCKPIT AND FIRST CLASS. DISAPPEARED QUICKLY.  PERFORMED INSP PER NO GO ODI PREVENTION AND W/C 0550-2002. REFER TO LOG # 1113733 FOR DETAILS.
